Typically I take my meds. around 7:30 A.M. 100 MGS of Atenolol & 5/20 of Lotrel. It is inconsistent, but my stomach always feels worse in the mornings. It is before I take the meds. & after. Food doesn't help. Around 10:30 or so, I start to feel much more normal. Anyone else experience this?
LOL! Yes, I always feel worse in the mornings, but it has been that way all my life. My stomach doesn't bother me, but I often feel just one step above death. Part of the problem is that I get totally inadequate sleep at night and have to eat and be up several hours before I can get back to sleep. I've often wondered what happens to my blood pressure at night. One of these days I'll remember to take the monitor into the bedroom with me so I can take my pressure without having to walk into the dining room to get it first when I wake up at my typical 3:00 or 4:00.
It's just weird & inconsistent. I take 100 MGS of Atenolol & 5/20 of Lotrel around 7:30 A.M. everyday. In addition, I take 2 MGS of Xanax. Some days my stomach is fine in the mornings. Other days I just feel like junk (tired, red eyes+, I feel like I have a hangover when I may have had 3 beers at noon the day before). I don't know what the answer is. I feel like this before the meds. & after, up until around 10:30 or so. After I have lunch, I feel fine, then I will feel lethargic until I get a cup of coffee or a soda around 3 P.M. I just don't know what the cause is. I never felt like this before I started taking B/P meds. & the Xanax. I could take the Xanax in the middle of the day & it won't cause this. Last week, I felt lethargic & slightly dizzy. This week, my stomach is gurgling this morning+. I did have 7 beers this weekend (total), but I don't think that is the cause.... or is it? I just want to feel good.
Hummmmm, I don't know about the beer. I limit myself to one drink of any kind a day. Could be the beer, I suppose. Or the beer combined with other things.
What has been your sugar intake? Or carbs in general? I remember back in the days when I would totally overdo it on sugar that I'd feel like I had a hangover the next day. I suppose the same thing could happen with starches if one overdid it, but that never affected me that way. I'd just suggest that you pay attention to what you did eat on the days you feel really yucky and see what consistencies you can find there. There are bound to be individual differences in how people react to food.
It might have to do with the meds, of course. But it could also just be circumstantial that the problem started after that.
4) After sharing a couple of bottles of wine with my g/f.
I guess that it would be the 3 beers that I had yesterday combined with the 4 the day before. I only ate a greasy burger around 2 yesterday & had a cappucino (sp) around 9. All of liver tests were perfect, but I wonder that if combined with the meds, it causes a really bad reaction. During the week I don't drink. My stomach doesn't bother me during the week, unless I have pasta or carbs. for the most part.
Sounds like alcohol is starting to affect you the way it does me. Although it doesn't affect my stomach particularly and it isn't nearly as bad as what people normally think of as a hangover, I learned about 20 years ago that for me, anything more than one drink at night would make me feel just a bit "under par" the next morning. So now I drink more often, but just limit it to one.
I know you're just a pup, Axe, but that pup is getting a bit older and may be reacting a bit differently than he did as a young one.
It's a blend. It can be either certain carbohydrates or alcohol. One or the other always causes it. Wine is also a culprit. I felt my heart racing a bit on Saturday Morning after sharing a bottle of wine with my g/f.
It's weird, but at 32 my body started changing. I have gone from drinking a 6 pack a night from 22-32 to not drinking at all during the week & having a few on the weekends. With the b/p meds. & the xanax, my body can't take 3-4 drinks. I have become a lightweight, but it's alright. I feel fine now. I just have to limit myself to 1 or 2 max.
I use to be a morning person, but that all changed with heart disease and all the medicines. I fell like heck when I wake, and don't come alive to around noon. I feel like my wife beat me all night long....when I get up! (maybe those aren't bad dreams afterall) Y'all have a great day
Not at all. It happens after certain pasta (carbohydrates) dishes too close to bedtime & wine as well. It lasts for about 3-4 hours & goes away. I mention the beer, because I did have 7 this weekend, as opposed to my normal (2 per day). I just don't think that the alcohol & the B/P meds. mix at all, which is why I don't drink during the week. On the weekends my g/f & I have a nice dinner on Friday Nights with a bottle of wine. No problems with my stomach the next day. Yesterday I had 3 beers total & 1 burger all day. Lost 2 pounds as well, which pi**ed me off. At 5' 11" 148-152, I can't afford to lose more. I don't have the answer. I don't think that 3 beers & one burger, 2 glasses of Kool-Aide & a Cappucino would give me an upset stomach the next day, but with the meds. I never know.
I feel strange in the mornings. I can tell my BP is high before I take my medicine around 8 am. A couple of hours later I get really sleepy and in the afternoon I feel much better. I feel best late at night.
Yesterday I had 3 beers total & 1 burger all day. Lost 2 pounds as well, which pi**ed me off. At 5' 11" 148-152, I can't afford to lose more. I don't have the answer. I don't think that 3 beers & one burger, 2 glasses of Kool-Aide & a Cappucino would give me an upset stomach the next day, but with the meds. I never know.
1 burger = 600
3 beers = 450
1 cappuccino = 50
2 Kool-Aides = 200 (assume regular)
1 partridge in a pear tree (never mind)
That's only about 1300 calories for the day. That's just about perfect for maximal weight loss.
Great..... so I basically am doing it to myself by losing a couple of pounds & etc.
Mornings are interesting. I feel fine when I get out of bed, but I take 100 MGS of Atenolol & 5/20 of Lotrel, as well as Xanax. My head feels like a baloon & I just want to wake up, while I am at work. Mornings didn't used to be so tough before the meds.....
I do the Lotrel in early evening and keep a chewable antiacid by the bed for last minute snacking. It seems to ease the impact on esophagus and reduces acid backup (it it applies). If this later item is a problem, have you raised the head of your bed? Stack up some good reading (about 4-5 inches) and see if that helps.